Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some weighted norm inequalities for the Fourier transform of functions with vanishing moments


Authors: Cora Sadosky and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 300 (1987), 521-533
MSC: Primary 42B10
DOI: https://doi.org/10.1090/S0002-9947-1987-0876464-4
MathSciNet review: 876464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Weighted $ L^p$ norm inequalities are derived between a function and its Fourier transform in case the function has vanishing moments up to some order. For weights of the form $ {\left\vert x \right\vert^\gamma }$, the results concern values of $ \gamma $ which are outside the range which is normally considered.


References [Enhancements On Off] (What's this?)

  • [1] J. S. Bradley, Hardy inequalities with mixed norms, Canad. Math. Bull. 21 (1978), 405-408. MR 523580 (80a:26005)
  • [2] M. Cotlar and C. Sadosky, Inégalités à poids pour les coefficients lacunaires de certaines fonctions analytiques, C. R. Acad. Sci. Paris Ser. I Math. 299 (1984), 591-594. MR 771355 (86c:30067)
  • [3] R. Hunt, B. Muckenhoupt, and R. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227-251. MR 0312139 (47:701)
  • [4] B. Muckenhoupt and W.-S. Young, $ {L^p}$ multipliers with weight $ {\left\vert x \right\vert^{kp - 1}}$, Trans. Amer. Math. Soc. 275 (1983), 623-639. MR 682722 (84e:42017)
  • [5] B. Muckenhoupt, R. Wheeden, and W.-S. Young, $ {L^2}$ multipliers with power weights, Adv. in Math. 49 (1983), 170-216. MR 714588 (85d:42010)
  • [6] E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. 83 (1956), 482-492. MR 0082586 (18:575d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10

Retrieve articles in all journals with MSC: 42B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0876464-4
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society